Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Deveney, James K.
and
Mordeson, John N.
1996.
Vol. 1,
Issue. ,
p.
187.
Bruin, Pieter
and
Najman, Filip
2016.
The growth of the rank of Abelian varieties upon extensions.
The Ramanujan Journal,
Vol. 39,
Issue. 2,
p.
259.
Chipchakov, Ivan D.
and
Paunov, Boyan B.
2024.
Quasifinite fields of prescribed characteristic and Diophantine dimension.
Analele Universitatii "Ovidius" Constanta - Seria Matematica,
Vol. 32,
Issue. 2,
p.
19.